Monotone iterative technique for periodic boundary value problems with causal operators

Z. Drici, F. A. McRae, J. Vasundhara Devi

Research output: Journal ArticleArticlepeer-review

Original languageEnglish
Pages (from-to)1271-1277
Number of pages7
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number6
StatePublished - Mar 15 2006

ASJC Scopus Subject Areas

  • Analysis
  • Applied Mathematics


  • Monotone iterative technique
  • Periodic boundary value problem with causal operators

Cite this